# SDR AALA201909209011

- Difficulty date: September 19, 2019
- Submitted: September 20, 2019
- Operation: Air carrier
- Aircraft: N909NN
- Make and model: Boeing 737823
- Aircraft serial: 31159
- Aircraft time: 22,102 hours, 8,993 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: LAVATORY SMOKE LIGHT ILLUMINATED ON OVERHEAD PANEL. F/A CHECKED ALL LAVS. SMOKE LIGHT ON IN  AFT LEFT LAV. NO SMOKE VISABLE. LIGHT EXTINGUISHED. LT AFT LAV SMOKE DETECTOR TESTS GOOD IAW AMM 26-14-00.
